Translator Disclaimer
June 2020 Boundedness of maximal operator for multilinear Calderón–Zygmund operators on products of variable Hardy spaces
Jian Tan
Kyoto J. Math. 60(2): 561-574 (June 2020). DOI: 10.1215/21562261-2019-0043

Abstract

In this paper, we obtain boundedness of the maximal operator associated with multilinear Calderón–Zygmund singular integral operators from a product of variable Hardy spaces into variable Lebesgue spaces.

Citation

Download Citation

Jian Tan. "Boundedness of maximal operator for multilinear Calderón–Zygmund operators on products of variable Hardy spaces." Kyoto J. Math. 60 (2) 561 - 574, June 2020. https://doi.org/10.1215/21562261-2019-0043

Information

Received: 15 June 2017; Revised: 28 December 2017; Accepted: 9 January 2018; Published: June 2020
First available in Project Euclid: 23 January 2020

zbMATH: 07223245
MathSciNet: MR4094744
Digital Object Identifier: 10.1215/21562261-2019-0043

Subjects:
Primary: 42B20
Secondary: 42B30

Rights: Copyright © 2020 Kyoto University

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.60 • No. 2 • June 2020
Back to Top